City Research Online

Items where City Author is "Hazi, Amit"

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Number of items: 4.

Article

Hazi, A. ORCID: 0000-0001-7264-2211 (2017). Radically filtered quasi-hereditary algebras and rigidity of tilting modules. Mathematical Proceedings of the Cambridge Philosophical Society, 163(2), pp. 265-288. doi: 10.1017/S0305004116001006

Hazi, A. ORCID: 0000-0001-7264-2211 (2017). Balanced semisimple filtrations for tilting modules. Representation Theory, 21, pp. 4-19. doi: 10.1090/ert/495

Working Paper

Hazi, A. ORCID: 0000-0001-7264-2211 (2020). Matrix recursion for positive characteristic diagrammatic Soergel bimodules for affine Weyl groups. .

Hazi, A., Martin, P. and Parker, A. (2019). Indecomposable tilting modules for the blob algebra. City, University of London.

This list was generated on Sat Aug 8 04:36:22 2020 UTC.